Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 18130, 13 pages
http://dx.doi.org/10.1155/JAMSA/2006/18130

On changes of measure in stochastic volatility models

1Mathematical Sciences Institute, The Australian National University, Canberra 0200, ACT, Australia
2School of Actuarial Studies, University of New South Wales, Sydney 2152, NSW, Australia
3Department of Statistics, Columbia University, New York 10027, NY, USA

Received 12 July 2006; Accepted 5 October 2006

Copyright © 2006 Bernard Wong and C. C. Heyde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bernard Wong and C. C. Heyde, “On changes of measure in stochastic volatility models,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 18130, 13 pages, 2006. https://doi.org/10.1155/JAMSA/2006/18130.